# SDR 2008UALA00717

- Difficulty date: February 9, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 45,392 hours, 16,354 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cargo Fire Agent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE AGENT 2 DISCHARGE LIGHT ON.  RESET CB FOR BOTTLE DISCHARGE SYSTEM AND INDICATION RETURNED TO NORMAL.
